# SDR 05FDEA03268

- Difficulty date: October 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 13,995 hours, 7,533 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Pitot Static
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL FROM KMSP F/O`S PFD AIRSPEED FROZEN.   REJECTED TAKEOFF, RETURNED TO RAMP.  FOUND A BUGS NEST OF DIRT AND DEBRIS IN THE PITOT TUBE, CLEANED OUT PITOT TUBE AND PERFORMED AIRSPEED TEST WITH PITOT STATIC TEST BOX PER M/M 34-10-00-5,  ALL SYSTEMS CK GOOD.
